Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Steroids Cause Weakness And Blurred Vision?

I am an American visiting Colombia, a 38 year old black male.Five days ago I went to a drug store for a flu shot, and they incompetently gave me a steroid, I have since experienced muscle weakness in legs shoulders other body parts and blurred vision....what can I do to remedy this, and what should I expect, I have high blood and take norvasc 5mg nightly. Thank you Ronald
Mon, 1 Mar 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Yes, these are rare side effects of steroids. But do not worry, it will go away with time.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on NTC


Can Steroids Cause Weakness And Blurred Vision?

Hello, Yes, these are rare side effects of steroids. But do not worry, it will go away with time. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist